RM1.40
Pharmaniaga Actimol Paracetamol Tablet (500mg / 650mg) 10's
Price RM1.40
Size (L x W x H) 10 cm x 5 cm x 4 cm
Availability 130
Strength
Quantity
Description
Highlight
  • Contains paracetamol
  • Available in 500mg or 650mg
  • Packing of 10 tablets
  • Gentle to stomach

Actimol is a paracetamol-based analgesic for temporary relief of headaches, joint and muscle pains, and period pain. It also helps to reduce back pain and soothes toothaches. Actimol comes in both 500mg and 650mg, which are also gentle on the stomach.

Features:

  • Contains paracetamol
  • Available in 500mg or 650mg
  • Packing of 10 tablets
  • Gentle to stomach

Dosage:

12 years and above:

  • Actimol 500mg: 1 – 2 tablets, every 4-6 hours as required. Maximum 8 tablets per day.
  • Actimol 650mg: 1 – 1 ½ tablets, every 6-8 hours as required. Maximum 6 tablets per day.

#pharmaniaga #actimol #yerenpapa #thewildpapa #paracetamol #fever #headache #periodpain #sakitkepala #demam

Reviews (0)
view all
back
0
0 reviews
What's in the box

1 x Pharmaniaga Actimol Paracetamol Tablet (500mg / 650mg) 10's

Customer Reviews